# SDR FDEA201105031697

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N510X
- Condition: Out Of Alignment
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 680 TO STN 780, LBL 45.50 IS MISMATCHED IN HEIGHT TO OTHER   TRACKS.  REPAIR CARRIED OUT IAW EA F-5320-149242 (SEAT TRACK HEIGHT DIFFERENCE REWORK AND CORROSION FOUND AT BS 640 TO BS 780, LBL 45.50 TO RBL 45.50).  THIS IS CLASSIFIED AS A MAJOR ALTERATION.
